# SDR USAA070149

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947-967 LBL 25 HAS CORROSION.  REMOVED DAMAGE & INSTALLED FAB'D REPAIR PARTS PER SRM 53-60-51; CORR LEVEL 2; TASK C53-107-02, DEFECT SIZE: 20 INCHES.
